# SDR ASOA2013040403307

- Difficulty date: March 14, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 20,600 hours, 19,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANCHOR FITTING CORRODED.  REMOVED FWD PAX DOOR ANCHOR FITTING IAW AMM 52-11-17-04-02, INSTALLED NEW ANCHOR FITTING IAW AMM 52-11-17-04-02 .
